# SDR S2YA03008

- Difficulty date: March 3, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- Engine: Pwa PW306B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000201
- Condition: Cracked
- Location: Cockpit
- Part time: 1,913 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2265, THE F/O FORWARD WINDSHIELD INNER PANE SHATTERED THE CREW MADE AN AIR TURNBACK.  MECHANIC REPLACED THE WINDSHIELD AND RETURNED THE AIRCRAFT TO SERVICE.
